Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Circle actions on homotopy spheres bounding plumbing manifolds


Author: Reinhard Schultz
Journal: Proc. Amer. Math. Soc. 36 (1972), 297-300
MSC: Primary 57D55; Secondary 57E15
MathSciNet review: 0309138
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Smooth circle actions are constructed on certain homotopy spheres not previously known to admit such actions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57D55, 57E15

Retrieve articles in all journals with MSC: 57D55, 57E15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1972-0309138-3
PII: S 0002-9939(1972)0309138-3
Keywords: Homotopy sphere, smooth semifree circle action, plumbing pairing, equivariant diffeomorphism, Puppe sequence, k-invariant, localized space
Article copyright: © Copyright 1972 American Mathematical Society